Solpadeine Max Soluble, 32 Tablets


Solpadeine Max Soluble 32 Tablets

Use: For the relief of mild to moderate pain such as period pain, headache, migraine, toothache, muscular and rheumatic pain, backache (lumbago) strains, sprains and sciatica in adults and adolescents aged 12 years and over. (Three Days Maximum)

Solpadeine Max Soluble Ingredients

Each tablet contains Paracetamol Ph. Eur. 500 mg, Codeine Phosphate Hemihydrate Ph. Eur. 12.8 mg and Caffeine Ph Eur 30 mg.

How to use Solpadeine max Soluble

Adults (including the elderly)

2 tablets dissolved in at least half a tumbler of water every 4-6 hours up to four times a day if necessary.

Do not take more than 8 tablets (4 doses) in 24 hours.

Solpadeine Max Soluble Side Effects

When using this product you may
experience:
• Constipation
Stop taking this medicine and tell your doctor immediately if you experience:
• Severe abdominal pain, dry mouth,
nausea and vomiting if you have recently had your gall bladder removed
• Nervousness, dizziness, irritability, drowsiness or restlessness
• Allergic reactions which may be severe such as skin rash and itching sometimes with swelling of the mouth or face or
shortness of breath
• Skin rash or peeling or mouth ulcers, itching or sweating
• Nervousness, dizziness, irritability, drowsiness or restlessness
• Breathing problems. These are more likely if you have experienced them before when taking other painkillers such
as ibuprofen and aspirin
• Unexplained bruising or bleeding
• Nausea, upset stomach, sudden weight loss, loss of appetite and yellowing of the eyes and skin
• Difficulty in urinating.

 

 


£7.00 £6.69

Qty:
Compare

Solpadeine Max Soluble 32 Tablets

Use: For the relief of mild to moderate pain such as period pain, headache, migraine, toothache, muscular and rheumatic pain, backache (lumbago) strains, sprains and sciatica in adults and adolescents aged 12 years and over. (Three Days Maximum)

Solpadeine Max Soluble Ingredients

Each tablet contains Paracetamol Ph. Eur. 500 mg, Codeine Phosphate Hemihydrate Ph. Eur. 12.8 mg and Caffeine Ph Eur 30 mg.

How to use Solpadeine max Soluble

Adults (including the elderly) 2 tablets dissolved in at least half a tumbler of water every 4-6 hours up to four times a day if necessary. Do not take more than 8 tablets (4 doses) in 24 hours.

Solpadeine Max Soluble Side Effects

When using this product you may experience: • Constipation Stop taking this medicine and tell your doctor immediately if you experience: • Severe abdominal pain, dry mouth, nausea and vomiting if you have recently had your gall bladder removed • Nervousness, dizziness, irritability, drowsiness or restlessness • Allergic reactions which may be severe such as skin rash and itching sometimes with swelling of the mouth or face or shortness of breath • Skin rash or peeling or mouth ulcers, itching or sweating • Nervousness, dizziness, irritability, drowsiness or restlessness • Breathing problems. These are more likely if you have experienced them before when taking other painkillers such as ibuprofen and aspirin • Unexplained bruising or bleeding • Nausea, upset stomach, sudden weight loss, loss of appetite and yellowing of the eyes and skin • Difficulty in urinating.    

Solpadeine Max Soluble 32 Tablets

Solpadeine Max Soluble Tablet contains paracetamol and codeine with caffeine for the relief of mild to moderate pain

How To Use

How To Use

Usage Directions: Dissolve two soluble tablets in a glass of water and consume Do not consume more than 8 tablets in a day

Delivery Options

Delivery options

Order & Collect
Free next day collection from In Store

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 – place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 – choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 – usually delivered between 7am – 1pm

For more information see our delivery help or view our returns policy.

Product Details

Product Information

Side Effects and Precautions: Do not exceed the stated dose Strictly consume the medication in moderation to experience better results Keep away from the sight and reach of children, infants and pets Not safe for children below 12 years of age Cautiously consume the medication in case of allergies and reactions to any of the ingredients used in it Consult your doctor if symptoms of pain persist Seek prior medical help if you are pregnant or planning to get pregnant Strictly for limited use, can cause addiction if consumed for more than 3 days

Ingredients

Ingredients

Ingredients: Active ingredients include: Paracetamol 500mg, Codeine Phosphate Hemihydrate 12.8mg and Caffeine 30mg Other ingredients include: Sorbitol (E420) and Sodium content 427 mg Each pack contains: 32 X Solpadeine Max Soluble Tablets Storage: Store at normal room temperature Avoid contact with heat and moisture.

1 review for Solpadeine Max Soluble, 32 Tablets

    Solpadeine Max Soluble, 32 Tablets

    Jessie Volt


    I could not refrain from commenting. Perfectly written!

    https://www.bing.com/search?q=site3Atamilsex.casa+tamilsex

    Was this review helpful to you?

Write Your Own Review

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.


Warning: sizeof(): Parameter must be an array or an object that implements Countable in /home/237176.cloudwaysapps.com/gtqazdbdmp/public_html/wp-content/themes/shopme/woocommerce/single-product/other-products.php on line 20

Other Products From This Seller